MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC*SIGMA C/S NPOR FEM LT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910 PFC*SIGMA C/S NPOR FEM LT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL
Catalog Number 960043
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: mbt cem keel tib tray sz2.5 knee tibial tray component; pfc*sigma c/s npor fem lt sz 3 knee femur component; pfc sigmarp stb tb in 3 10.0 knee tibial insert component; unknown knee patella component; smartset gmv gentamicin 40g bone cement x 2.(b)(4).
 
Event or Problem Description
Subject: (b)(6).Clinical adverse event received for migration/loosening of the tibial component.Event is not serious and is considered moderate.Event is definitely related to device and not related to procedure.Doi: (b)(6) 2007.Doe: (b)(6) 2018.(left knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Review of additional information from medical records identified that the previously reported (b)(4) loss of or failure to bond" was made in error.The revision operative records indicated that the device was in fact, well-fixed and not loose.Therefore, there is no reportable product failure, and the previous reports are null and void.Please disregard the medwatch reports for this product.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8003964
Report Number1818910-2018-73475
Device Sequence Number289179
Product Code JWH
UDI-Device Identifier10603295232230
UDI-Public10603295232230
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K950010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960043
Device Lot Number097043AB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer11/08/2018
09/25/2018
12/18/2018
Initial Report FDA Received Date10/25/2018
Supplement Report FDA Received Date11/09/2018
11/28/2018
12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight91